Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#349712] of Richard Hain

search www.ams.org.

Papers Published

  1. Hain, R, Notes on the universal elliptic KZB connection, Pure and Applied Mathematics Quarterly, vol. 16 no. 2 (January, 2020), pp. 229-312 [doi]
    (last updated on 2021/05/12)

    Abstract:
    © 2020, International Press of Boston, Inc.. All rights reserved. In this paper, we give an exposition of the elliptic KZB connection over the universal elliptic curve and use it to compute the limit mixed Hodge structure on the unipotent fundamental group of the first order Tate curve. We also give an explicit algebraic formula for the restriction of the elliptic KZB connection to the moduli space of non-zero abelian differentials on an elliptic curve.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320